Previous |  Up |  Next

Article

Title: Subdirectly irreducible and congruence distributive $q$-lattices (English)
Author: Chajda, I.
Author: Kotrle, M.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 4
Year: 1993
Pages: 635-642
.
Category: math
.
MSC: 06B05
MSC: 06B20
MSC: 06D05
MSC: 08B10
idZBL: Zbl 0798.06018
idMR: MR1258425
.
Date available: 2009-09-24T09:34:04Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128438
.
Reference: [1] G. Birkhoff: Lattice Theory.Publ. AMS, $3^{{\mathrm rd}}$ edition (1973).
Reference: [2] G. Birkhoff: Subdirect unions in universal algebras.Bull. AMS 50 (1944), 764–768. MR 0010542, 10.1090/S0002-9904-1944-08235-9
Reference: [3] I. Chajda: Lattices in quasiordered sets.Acta Palack. Univ. Olomouc 31 (1992), 6–12. Zbl 0773.06002, MR 1212600
Reference: [4] I. Chajda: An algebra of quasiordered logic.submitted to Math. Bohemica. Zbl 0816.06007
.

Files

Files Size Format View
CzechMathJ_43-1993-4_5.pdf 863.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo